Affordable Access

Publisher Website

On attenuation of Love waves in a two-layered half-space

Authors
Journal
Wave Motion
0165-2125
Publisher
Elsevier
Publication Date
Volume
28
Issue
2
Identifiers
DOI: 10.1016/s0165-2125(97)00053-x

Abstract

Abstract The problem of attenuation of Love waves propagating in an anelastic layer of uniform thickness overlying an anelastic half-space has been re-examined. Some errors in the attenuation dispersion relation appearing in the literature have been pointed out and the correct form of the attenuation dispersion relation has been given.

There are no comments yet on this publication. Be the first to share your thoughts.